# SDR IPXA2020012451292

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG I/B, I/B SHACKLE CORRODED AROUND BUSHINGREPLACED SHACKLE WITH NEW PART (A5461004200200, S/N 59750) PER IPC 54-51-71-01-630.  INSTALLATION C/W ON TC#572179-02-1-512
